CSpace

Browse/Search Results:  1-10 of 22 Help

Selected(0)Clear Items/Page:    Sort:
Consensus Protocol for Multiagent Systems With Undirected Topologies and Binary-Valued Communications 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2019, 卷号: 64, 期号: 1, 页码: 206-221
Authors:  Zhao, Yanlong;  Wang, Ting;  Bi, Wenjian
Favorite  |  View/Download:3/0  |  Submit date:2019/03/05
Binary-valued communication  consensus  convergence  convergence rate  identification method without truncation  multiagent system  two-time-scale protocol  
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:48/14  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid  
Large deviation principles for 3D stochastic primitive equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 5, 页码: 3110-3146
Authors:  Dong, Zhao;  Zhai, Jianliang;  Zhang, Rangrang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Primitive equation  Large deviations  Weak convergence method  
NUMERICAL ANALYSIS ON ERGODIC LIMIT OF APPROXIMATIONS FOR STOCHASTIC NLS EQUATION VIA MULTI-SYMPLECTIC SCHEME 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 1, 页码: 305-327
Authors:  Hong, Jialin;  Wang, Xu;  Zhang, Liying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic Schriidinger equation  multiplicative noise  unique ergodicity  multisymplectic scheme  weak error  
A moderate deviation principle for 2-D stochastic Navier-Stokes equations driven by multiplicative Levy noises 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2017, 卷号: 272, 期号: 1, 页码: 227-254
Authors:  Dong, Zhao;  Xiong, Jie;  Zhai, Jianliang;  Zhang, Tusheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Moderate deviation principles  Stochastic Navier-Stokes equations  Poisson random measures  Tightness  
A stable and scalable hybrid solver for rate-type non-Newtonian fluid models 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2016, 卷号: 300, 页码: 103-118
Authors:  Lee, Young-Ju;  Leng, Wei;  Zhang, Chen-Song
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Finite element methods  Scalable solver  Stable discretization  Non-Newtonian models  
CONSERVATIVE METHODS FOR STOCHASTIC DIFFERENTIAL EQUATIONS WITH A CONSERVED QUANTITY 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2016, 卷号: 13, 期号: 3, 页码: 435-456
Authors:  Chen, Chuchu;  Cohen, David;  Hong, Jialin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Stochastic differential equations  invariants  conservative methods  stochastic geometric numerical integration  quadrature formula  splitting technique  mean-square convergence order  weak convergence order  
The hole-filling method and the multiscale computation for the wave equations in perforated domains 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2015, 卷号: 70, 期号: 8, 页码: 1743-1756
Authors:  Dong, Qiaoli;  Cao, Liqun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Wave equation  Hole-filling method  Homogenization  Multiscale asymptotic method  Finite element method  A perforated domain  
Weak Continuity and Compactness for Nonlinear Partial Differential Equations 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2015, 卷号: 36, 期号: 5, 页码: 715-736
Authors:  Chen, Gui-Qiang G.
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Weak continuity  Compensated compactness  Nonlinear partial differential equations  Euler equations  Gauss-Codazzi-Ricci system  
PDE-CONSTRAINED OPTIMAL CONTROL APPROACH FOR THE APPROXIMATION OF AN INVERSE CAUCHY PROBLEM 期刊论文
INVERSE PROBLEMS AND IMAGING, 2015, 卷号: 9, 期号: 3, 页码: 791-814
Authors:  Chang, Lili;  Gong, Wei;  Sun, Guiquan;  Yan, Ningning
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Elliptic equation  Cauchy problem  Tikhonov regularization  PDE-constrained optimal control  finite element method